# SDR TSAA0678031

- Difficulty date: April 8, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- Aircraft time: 50,013 hours, 72,827 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THRUST REVERSER ISOLATION VALVE LIGHT ILLUMINATED ON CLIMBOUT.  SOCC ADVISED AIRCRAFT TO RETURN TO HNL.  REPLACED AB CARD IN ENGINE ACCESSORY UNIT.  OPS TEST OK PER MM 78-36-01.  AIRCRAFT CLEARED FOR SERVICE.  ON THE NEXT FLIGHT (208), THE THRUST REVERSER ISOLATION VALVE LIGHT ILLUMINATED AGAIN.  AIRCRAFT LANDED IN OGG WITHOUT INCIDENT AND THE THRUST REVERSER SYSTEM  WAS PLACED ON MEL 78-1-1.  AIRCRAFT RETURNED TO SERVICE.  REPLACED NR 1 ENGINE LOW OIL PRESSURE SWITCH IAW AMM 79-33-11.  LEAK AND OPS CK OK.  PLACARD REMOVED.  AIRCRAFT RETURNED TO SERVICE.
